# SDR USAABB97059

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY AISLE LIGHT AT SEAT 6 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (X)
